MathSciNet Relay Station
MathSciNet bibliographic data
MR1448601 (98e:81124) 81T25 (81T13)
Adams, David H. A doubled discretization of abelian Chern-Simons theory. Phys. Rev. Lett. 78 (1997), no. 22, 4155–4158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement